Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Slight blood discharge from vagina. Virgin, have blood drops in urine also. Reasons ?

hii, it started yesterday when i went to the toilet and when i wiped my vagina there was light blood im still a virgin and i dont know what to do i thought it was my period but its not every time i pee i have little drops of light blood at the end of my peeing and i really need help about this i dont know what it is or whats cousing it to happen
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  597
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Is is mixed with urine ? if yes than it is an urinary infection if not then
You may have mid cycle spotting.
This happens due to hormonal imbalance.
The other possibility is of you may have tore your hymen as it can be torn accidentally by cycling horse riding or by high jump,by fingering etc,
Just wait for day or too if it is mid cycle spotting then it will stop by it's own.
If it is still there you should consult your doctor.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor